Hey first time asking a question. Has anyone experienced blurred and disruptive vision while on Amalimumab (amgevita) injections?
I'm on Humira 40 mg. pen and had an issue with severe dry eye - I used eye drops that the Dr gave me which helped alot. Now I just use them as needed
It may not be your biologic medication. Chronic dry eye is common with RA and can cause what you describe. Visit an eye doc soon I would say..
Omg ok I’ve noticed lately blurred vision as well. Scaring me. I’ve only had two injections but experiencing migraines for more than several days with severe neck pain that I never had before that keeps me up along with the migraines.
Thanks so much thats interesting to hear as my dr said it couldn't be the Humira. I am on the same dosage for just over a year now. I have been using the drops but the vision is all over the place. Will have to give it time to see if improves.
We never share your personal information with anyone.